# SDR ASAA0842614

- Difficulty date: January 5, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skate Angle
- Part number: 655484221
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE FOUND ON VERTICAL STAB TO FUSELAGE LT SKATE ANGLE.  CHAFING DAMAGE FOUND ON VERTICAL STAB TO FUSELAGE AT LT SKATE ANGLE REPAIRED IAW ALASKA EA 5310 02769.
